# SDR 3602061703

- Difficulty date: June 17, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Snias AS350B3
- Aircraft serial: 3602
- Aircraft time: 653 hours, 1,280 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 653 hours, 1,222 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304600
- Part serial: 21226
- Condition: Defective
- Location: Hsi
- Part time: 653 hours, 1,280 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S HEADING/NAV INDICATOR DRIFTS.
